Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The cotangent complex of a morphism


Authors: S. Lichtenbaum and M. Schlessinger
Journal: Trans. Amer. Math. Soc. 128 (1967), 41-70
MSC: Primary 18.20; Secondary 13.00
DOI: https://doi.org/10.1090/S0002-9947-1967-0209339-1
MathSciNet review: 0209339
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20, 13.00

Retrieve articles in all journals with MSC: 18.20, 13.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0209339-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society